MAUDE Adverse Event Report: AESCULAP AG CHALLENGER TI-P HANDLE; CLIP, IMPLANTABLE

AESCULAP AG CHALLENGER TI-P HANDLE; CLIP, IMPLANTABLE
Model Number PL520R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported to aesculap ag that a challenger ti-p handle (part # pl520r) was used during a procedure performed on an unknown date.According to the complainant, the pneumatic applier was observed to be broken at the opening.Reportedly, the clip was deflected and failed to clip at the desired location while the patient had arterial bleeding.The complaint device was not available to be returned to the manufacturer for evaluation.No known patient complications were reported as a result of this event.Although requested, additional case and patient information has not been made available.The adverse event is filed under aag reference (b)(4).Concommitant devices: pl536r-unknown, pl520r-62407650.
 
Additional Manufacturer Narrative
Based upon new information received, this event was re-evaluated and is considered no longer reportable - no malfunction or serious injury.

Brand Name
CHALLENGER TI-P HANDLE
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11230872
Report Number9610612-2020-00998
Device Sequence Number3229256
Product Code FZP
UDI-Device Identifier04046963313173
UDI-Public4046963313173
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPL520R
Device Catalogue NumberPL520R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer03/19/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PL520R-62407650; PL520R-62407650; PL536R-UNKNOWN; PL536R-UNKNOWN